应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (4): 693-702    DOI: 10.1007/s10255-018-0777-3
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
The Existence and Application of Strongly Idempotent Self-orthogonal Row Latin Magic Arrays
Yu-fang ZHANG1, Jing-yuan CHEN2, Dian-hua WU1, Han-tao ZHANG3
1 Department of Mathematics, Guangxi Normal University, Guilin 541004, China;
2 School of Mathematics and Statistics, Xinyang Normal University, Xinyang 464000, China;
3 Computer Science Department, The University of Iowa, Iowa City, IA 52242, USA

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9